# SDR F3LA2023101000187

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07141
- Aircraft time: 22,045 hours, 9,394 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P6726
- Condition: Leaking
- Location: Zone 100
- Part time: 11,572 hours, 14,695 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

REFERENCE LP229017 ITEM 1 FLIGHT 1188 - AIRCRAFT WAS GROUND FOR SDR REPORTABLE EVENT FUME/ODOR EVENT, FLIGHT ATTENDANT REPORTED STRONG DIRTY SOCK SMELL ON LANDING IN AFT CABIN/GALLEY, DISSIPATED AFTER LANDING, APU OFF.
PERFORMED IDENTIFICATION OF CAUSE OF CABIN ODOR EVENT REF. TSM 05-50-00-810-831-A. FOUND APU TO BE CAUSE, PERFORMED INSPECTION OF APU LEVEL A FOR ODOR EVENT AND CLEANED AREA REF AMM 49-00-00-200-812-A. PERFORMED LEVEL A DECONTAMINATION OF THE ECS REF AMM 21-00-00-615-802-A & REPLACED RECIRCULATION FAN FILTER REF AMM 21-21-41- 000-001-A & REF AMM 21-21-41-400-001-A. NO FURTHER DEFECTS NOTED.
